MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD EXTENSION; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD EXTENSION; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7115
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.D5: operator of device is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the pca tubing cadd check value extension set had leak at the y-site.Per reporter, this issue was experienced in multiple sets from this lot number.There was unknown patient involvement and unknow patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H2) additional information: a1-a6 updated.B5-b7 updated.H2) correction: d4 model number corrected.H2) device evaluation: h3, h6: no product was returned.The reported complaint could not be confirmed.If the product is returned this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacturing.
 
Event or Problem Description
Additional information was received from the site that the product fault occurred upon opening.There was no patient involvement, and no patient harm/adverse event reported.

Brand Name
CADD EXTENSION
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19656303
Report Number3012307300-2024-05727
Device Sequence Number6914394
Product Code FPA
UDI-Device Identifier10610586034503
UDI-Public(01)10610586034503(17)290425(10)6005756
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K000942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number7115
Device Catalogue Number21-7115-24
Device Lot Number6005756
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer07/18/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown